# SDR IXXA08SMN033S

- Difficulty date: January 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND CORROSION AND DENTS ON LEFT ELEVATOR LOWER SKIN AT STATION XE 28.800 TO STATION XE 127.900.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED.  FABRICATED NEW SKIN, INTERNAL AND EXTERNAL DOUBLERS.  BONDED PART AS NEEDED WITH HYSOL. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  PERFORMED BALANCE LEFT ELEVATOR FOUND AT THE MOMENT WITH IN TOLERANCE MOMENT=1509.5 INCH POUND.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 55-4-1 FIGURE 1 SHEET 1 AND 2, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 55-2-0 PAGE 12, DC8 SRM 55-1-0 PAGE 1, SRM 51-1-21, DC8 SRM 55-4-1 FIGURE 1 SHEET 1AND 2 PAGE 2AND3 ITEM "E" AND "F", DRAWING DOUGLAS 5654970, DC8 SRM 51-1-9A TR NUMBER 51-141 DATED 04-03-06, 51-1-9 TR NUMBER 51-142 DATED 04-05-06, DC8 SRM 51-1-8B, DC8 SRM 51-4-4 PAGE 1- 4 AND RT 51-116, 51-4-4 PAGE 2 OF 3, AND DC8 SRM 51-1-21.
